# SDR 2004UALA00943

- Difficulty date: October 16, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 53,418 hours, 8,821 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Part time: 53,418 hours, 8,821 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLOORBEAM AT STA 246 FORWARD FACE STIFFENER CRACKED LOWER CORNER AT LBL 25.  BOEING SERVICE BULLETIN RECOMMENDED ROUTINE INSPECTION IN PLACE TO MONITOR THIS CRACKING OF STA 246 FLOORBEAM.  CRACKING OCCURS DUE TO HIGHER THAN INITIALLY ANTICIPATED LOADING.  REMOVED & REPLACED STIFFENER.
